MAUDE Adverse Event Report: RADIOMETER MEDICAL APS TCM 4 SERIES ETX BASE UNIT

RADIOMETER MEDICAL APS TCM 4 SERIES ETX BASE UNIT
Model Number 391-880
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference (b)(4).According to the complaint, the tcm 4 series etx base unit (serial number (b)(6)) completes calibration successfully and displays "ready." electrodes are applied to the patient's skin for monitoring, and measurements appear on the screen as expected.However, after continuous monitoring for a period (as short as a few minutes or as long as 10-20 minutes), the screen suddenly shows "general error," and the machine stops monitoring.Previously recorded data is not lost; it is saved in the patient database.
 
Additional Manufacturer Narrative
Date of event is estimated.

Brand Name
TCM 4 SERIES ETX BASE UNIT
Common Device Name
TCM 4 SERIES ETX BASE UNIT
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
bernarda radoncic
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key23766343
Report Number3002807968-2025-00145
Device Sequence Number21486654
Product Code LKD
UDI-Device Identifier05700693918808
UDI-Public(01)05700693918808
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number391-880
Device Catalogue Number391-880
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown